MathSciNet Relay Station
MathSciNet bibliographic data
MR1980260 (2004i:11020) 11B83 (26A18 90C30)
Krasikov, Ilia; Lagarias, Jeffrey C. Bounds for the $3x+1$ problem using difference inequalities. Acta Arith. 109 (2003), no. 3, 237–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement